MathSciNet Relay Station
MathSciNet bibliographic data
MR379515 (52 #420) 14M10 (14F05)
Barth, W.; Van de Ven, A. A decomposability criterion for algebraic $2$-bundles on projective spaces. Invent. Math. 25 (1974), 91–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement